# SDR CA011001008

- Difficulty date: September 16, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 22,747 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: 794404
- Condition: Cracked
- Location: Nr 2 Blade
- Part time: 11,370 cycles
- Component: Propeller, Honeywell, SFA13NR0A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, MAINTENANCE DISCOVERED DELAMINATION AT A CRACK IN THE NR 2 BLADE EROSION SHEATH OF THE NR 1 PROPELLER. FURTHER INVESTIGATION REVEALED THAT THE CRACK HAD ORIGINATED AT THE TERMINATION POINT OF THE HEATER ELEMENT EROSION TAPE ON THE EROSION SHEATH.
